# SDR ASAA2022110640688

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920800
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLOOR  "L" BEAM AT FR68 AND -Y1162.5 HAS CORROSION ON TOP OF BEAM. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR "L" BEAM AT FR68-69 Y=-1162.5 PAER A320 SRM 53-41-14-01-A REV. 142 AND 51-42-11/001 REV.  142.
